# SDR AALA20110430LHR01

- Difficulty date: April 30, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 49,600 hours, 6,590 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Inoperative
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

LHR - CREW REPORTED BUSINESS CLASS GALLEY OVEN NUMBER 4 HAD STRONG SMELL OF BURNING ELECTRICAL ODOR.  CREW SHUT OFF OVEN AND PULLED CIRCUIT BREAKER.  FLIGHT LANDED LHR WITHOUT INCIDENT.  DEFERRED NUMBER 4 OVEN AS INOPERATIVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
